# SDR WX0A070677

- Difficulty date: November 3, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug MD 83
- Aircraft serial: 53294
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 993653429
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT IS EXFOLIATED AT FS 198, BL 0.  REMOVED AND REPLACED SUPPORT IAW MD80 SRM 51-10-3 AND 51-30-5 AND 53-01.
